MAUDE Adverse Event Report: INVATEC SPA MO.MA ULTRA US; CATHETER, CAROTID, TEMPORARY, FOR EMBOLIZATION CAPTURE

INVATEC SPA MO.MA ULTRA US; CATHETER, CAROTID, TEMPORARY, FOR EMBOLIZATION CAPTURE
Catalog Number MUS0130069X6
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was attempting to use one moma ultra device to treat a lesion located in the left distal relatively straight lca.The device was removed from its packaging and inspected with no issues noted.The ifu was followed.After the physician deployed a stent successfully, the common carotid balloon was slow deflating.The t-safety was not used as the balloon was inflated under direct visualization.The physician pulled the balloon back while partially inflated into the arch of the vessel where the balloon was able to deflate fully.The balloon saline was originally mixed 1 : 3 but they could not visualize the balloon so this was changed to a 1 : 2 mixture.No patient injury was reported.

Brand Name
MO.MA ULTRA US
Common Device Name
CATHETER, CAROTID, TEMPORARY, FOR EMBOLIZATION CAPTURE
Manufacturer (Section D)
INVATEC SPA
via martiri della liberta, 7
roncadelle 25030
IT  25030
MDR Report Key6799187
Report Number3004066202-2017-00092
Device Sequence Number19083339
Product Code NTE
UDI-Device Identifier08033477050140
UDI-Public08033477050140
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K092177
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2018
Device Catalogue NumberMUS0130069X6
Device Lot Number1H021262
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2017
Initial Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1